# SDR DHL2007873516

- Difficulty date: January 4, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON FUSELAGE EXTERIOR NOT IN ACCORDANCE WITH SRM (STA 45.000 - 55.000, L-23R TO L-24R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 4.  REMOVED EXISTING NON-STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED DOUBLER REPAIR 2 FILLERS AND 7 INTERNAL FINGER DOUBLER IAW SRM 53-2-1 FIG. 7 SHEET 1,4, SRM 53-3-3 FIG 1 ITEM "C".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
